MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 20MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 20MM; PLATE, FIXATION, BONE
Model Number 201.370.97
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event year is known.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/ or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, the patient underwent open reduction internal fixation with plates and screws and compression due to nonunion left proximal ulna s/p orif monteggia fracture subluxation.On (b)(6) 2017, the patient underwent an open reduction and internal fixation of the comminuted left proximal ulna and where a synthes device was implanted.Prior to the reported event, the patient tripped over a curb and fell her on her left upper extremity resulting to an immediate severe pain.Concomitant devices reported: 2.0mm cortex screw slf-tpng with stardrive recess 6mm (part number 201.356.97, lot unknown, quantity 1), 2.0mm cortex screw slf-tpng with stardrive recess 12mm (part number 201.362.97, lot unknown, quantity 1), 2.0mm cortex screw slf-tpng with stardrive recess 16mm (part number 201.366.97, lot unknown, quantity 1), 2.0mm cortex screw slf-tpng with stardrive recess 18mm (part number 201.368.97, lot unknown, quantity 1), 2.0mm lcp(tm) plate 4 holes/31mm (part number 247.344, lot unknown, quantity 1), 3.5mm cortex screw self-tapping 16mm (part number 204.816, lot unknown, quantity 1), 3.5mm cortex screw self-tapping 20mm (part number 204.82, lot unknown, quantity 2), 2.0mm cortex screw slf-tpng with stardrive recess 24mm (part number 201.374.97, lot unknown, quantity 1).This report involves one (1) 2.0mm cortex screw slf-tpng with stardrive recess 20mm.This is report 5 of 10 for (b)(4).This product complaint, (b)(4), captures the second revision, open reduction internal fixation with plates and screws and compression, that involves ten (10) out of eighteen (18) devices.(b)(4) captures the remaining eight (8) out of eighteen (18) devices.(b)(4) captures the third revision that involves ten (10) out of fifteen (15) devices.(b)(4) captures the remaining five (5) out of fifteen (15) devices.(b)(4) captures the first revision, the removal of radial head and stem, and involves two (2) devices.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM CORTEX SCREW SLF-TPNG WITH STARDRIVE RECESS 20MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10442606
Report Number2939274-2020-03745
Device Sequence Number3974922
Product Code HRS
UDI-Device Identifier10886982141934
UDI-Public(01)10886982141934
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number201.370.97
Device Catalogue Number201.370.97
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date08/27/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.0MM CORTEX SCREW 18MM; 2.0MM CORTEX SCREW SLF-TPNG 12MM; 2.0MM CORTEX SCREW SLF-TPNG 16MM; 2.0MM CORTEX SCREW SLF-TPNG 24MM; 2.0MM CORTEX SCREW SLF-TPNG 6MM; 2.0MM LCP(TM) PLATE 4 HOLES/31MM; 3.5MM CORTEX SCREW SELF-TAPPING 16MM; 3.5MM CORTEX SCREW SELF-TAPPING 20MM; 3.5MM CORTEX SCREW SELF-TAPPING 20MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight137